Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 214546, 8 pages
http://dx.doi.org/10.1155/2014/214546
Research Article

Global Existence of Solution to Initial Boundary Value Problem for Bipolar Navier-Stokes-Poisson System

1College of Teacher Education, Quzhou University, Quzhou 324000, China
2College of Mathematics, Physics and Information Engineering, Jiaxing University, Jiaxing 314001, China

Received 2 June 2014; Accepted 12 August 2014; Published 28 August 2014

Academic Editor: Xiaohong Qin

Copyright © 2014 Jian Liu and Haidong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Liu and Haidong Liu, “Global Existence of Solution to Initial Boundary Value Problem for Bipolar Navier-Stokes-Poisson System,” Abstract and Applied Analysis, vol. 2014, Article ID 214546, 8 pages, 2014. https://doi.org/10.1155/2014/214546.